# SDR 9900956636

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE IN ZONES A AND E.  REPAIRED CONNECTOR AND REPLACED BATTERY PACK, OPERATIONAL CHECK GOOD.
